# SDR MALA020304

- Difficulty date: May 21, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT RIGHT WING ROOT.  MAINTENANCE FOUND LOWER 3 BOLTS ON REAR SPAR ATTACHMENT.  REMOVED, CLEANED, RESEALED AND RETORQUED LOWER 3 BOLTS PER BAE REPAIR INST HC536H9077, LEAK CHECK GOOD.
